# SDR SIMA201809187005

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 35,588 hours, 31,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEREGENCY EXIT LIGHTED SIGN ON BACKSIDE OF AFT CALLEY (FACING THE SEATS) INOP. REMOVED AND REPLACED NR 2 DC/AC INVERTER IAW AMM 33-50-11 AND EMERGENCY LIGHTS OPS CHECK GOO IAW AMM 33-50-00-700-801.
